| Model Number |
10607 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
07/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that vessel dissection occurred.The target lesion was located in the right coronary artery (rca).Following pre-dilatation with a 2.25 x 20 nc emerge balloon, a 2.50 x 38 synergy drug-eluting stent was advanced but failed to cross the lesion.However, a vessel dissection was noted in the rca.Five synergy stents in 16 mm increments were deployed to cover the dissection.No further patient complications were reported.